Alert archive / Texas / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 45, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at May 26, 2020, 1:27 AM CDT for 5 counties in Texas. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2020, 1:27 AM CDT (06:27 UTC)
- Expired
- May 26, 2020, 2:30 AM CDT
- In force
- 63 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.75 in
- Wind
- 80.0 mph
Counties Brooks County, TX, Hidalgo County, TX, Jim Hogg County, TX, Starr County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 168 km from the middle of the area, began a volume at 06:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 2:12 AM CDT | FUNNEL CLOUD | El Sauz, TX | STARR COUNTY SHERIFFS OFFICE REPORTS STARR COUNTY DEPUTY OBSERVED LIGHTNING-ILLUMINATED FUNNEL CLOUD IN THE VICINITY OF EL SAUZ. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 7:49 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 6.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2059 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1284 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted.
999
WUUS54 KBRO 260627
SVRBRO
TXC047-215-247-427-505-260730-
/O.NEW.KBRO.SV.W.0045.200526T0627Z-200526T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Brownsville TX
127 AM CDT Tue May 26 2020
The National Weather Service in Brownsville has issued a
* Severe Thunderstorm Warning for...
Jim Hogg County in Deep South Texas...
Northwestern Hidalgo County in Deep South Texas...
Starr County in Deep South Texas...
Central Brooks County in Deep South Texas...
Eastern Zapata County in Deep South Texas...
* Until 230 AM CDT.
* At 126 AM CDT, severe thunderstorms were located along a line
extending from near Mirando City to near Viboras to 16 miles
southwest of Falcon Dam, moving east at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and golf ball size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Lopeno, Garciasville, La
Rosita, Hebbronville, Agua Nueva and Viboras.
This includes US Highway 83 between mile markers 776 and 836.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Brownsville.
&&
LAT...LON 2727 9852 2726 9821 2678 9816 2624 9864
2630 9875 2637 9880 2635 9890 2639 9893
2637 9895 2640 9896 2640 9908 2643 9911
2648 9909 2654 9917 2674 9924 2685 9915
2727 9906 2727 9880 2735 9880 2736 9855
TIME...MOT...LOC 0626Z 269DEG 33KT 2738 9894 2677 9886 2643 9939
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...80MPH
$$
Mejia1 follow-up statement
874
WWUS54 KBRO 260705
SVSBRO
Severe Weather Statement
National Weather Service Brownsville TX
205 AM CDT Tue May 26 2020
TXC047-247-505-260715-
/O.CAN.KBRO.SV.W.0045.000000T0000Z-200526T0730Z/
Jim Hogg TX-Brooks TX-Zapata TX-
205 AM CDT Tue May 26 2020
...THE SEVERE THUNDERSTORM WARNING FOR JIM HOGG...CENTRAL BROOKS AND
EASTERN ZAPATA COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2648 9909 2650 9911 2660 9897 2679 9891
2678 9816 2624 9864 2630 9875 2633 9875
2632 9877 2637 9880 2635 9890 2639 9893
2637 9895 2640 9896 2641 9904 2640 9908
2643 9911
TIME...MOT...LOC 0705Z 292DEG 32KT 2678 9868 2651 9875 2631 9903
$$
TXC215-427-260730-
/O.CON.KBRO.SV.W.0045.000000T0000Z-200526T0730Z/
Hidalgo TX-Starr TX-
205 AM CDT Tue May 26 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR NORTHWESTERN HIDALGO AND STARR COUNTIES...
At 205 AM CDT, severe thunderstorms were located along a line
extending from 9 miles southwest of Agua Nueva to 8 miles southeast
of El Sauz to 6 miles south of Roma Park, moving east at 35 mph.
HAZARD...Golf ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Rio Grande City, Roma, Escobares, El Sauz, Viboras, Garciasville, La
Rosita, La Grulla, Puerto Rico and La Victoria.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
These are potentially deadly storms. Seek shelter in an interior room
on the lowest floor of a well-built structure. Abandon vehicles in
search of a more substantial permanent structure. Stay away from
windows.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Brownsville.
&&
LAT...LON 2648 9909 2650 9911 2660 9897 2679 9891
2678 9816 2624 9864 2630 9875 2633 9875
2632 9877 2637 9880 2635 9890 2639 9893
2637 9895 2640 9896 2641 9904 2640 9908
2643 9911
TIME...MOT...LOC 0705Z 292DEG 32KT 2678 9868 2651 9875 2631 9903
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
CBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:32 AM CDT, 55 minutes earlier.
Area forecast discussion, May 26, 12:32 AM CDT, 55 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Brownsville TX
1232 AM CDT Tue May 26 2020
.DISCUSSION...Updated for latest aviation discussion below.
&&
.AVIATION...A thunderstorm complex is moving into Deep South Texas
and the Rio Grande Valley from the west, with model guidance
showing additional thunderstorms developing within the region
during the overnight hours. Therefore, the development of the
convection, and the associated cold front passage, has been built
into the current suite of TAFs. Overall, VFR to MVFR conditions
with light to moderate winds are expected through the next 24
hours.
&&
.PREV DISCUSSION... /issued 657 PM CDT Mon May 25 2020/
DISCUSSION...Updated for latest aviation discussion below.
AVIATION...Current radar imagery shows areas of conv firing to
the W and NW of the RGV airports early this evening. Satl imagery
shows generally VFR conditions prevailing outside of the conv with
high level cirrus blowing off to the east. A surface boundary has
drifted into the NE sections of Deep South TX and will likely
remain a focusing mechanism for conv across the region later this
evening through Tues AM. Expect VFR to MVFR ceilings to prevail
initially in the current OOZ TAF set. Aviation conditions will
then likely degrade pretty quickly later this evening as CAMS
guidance pushes a pretty large conv complex through the RGV
overnight. A 500 mb trough axis will then clear through the area
late on Tues which will likely improve the aviation conditions
after 00Z Wed allowing for better chcs at VFR ceilings/vsbys.
PREV DISCUSSION... /issued 340 PM CDT Mon May 25 2020/
.Slight risk of severe weather across portions of Deep South
Texas tonight through Tuesday morning...
.Heavy rainfall potential continues across Deep South Texas
through Tuesday morning...
SHORT TERM (Now through Tuesday Night): A deep mid to upper
level trough will continue to edge into the Central U.S. today and
deepen into the southern plains tonight into Tuesday. A cutoff
low forms at the base of this trough on Tuesday and sets up over
central Texas.
This morning's sounding showed ample instability with CAPE near 3000
J/kg at BRO and negligible CIN. With surface moisture continuing to
stream in from the Gulf over the region today and this ample
instability in place, the atmosphere over Deep South Texas and the
Rio Grande Valley is primed for convection. A vort max will rotate
around the base of the trough this evening as a weak cold front
approaches the region. These surface and upper level forcings will
provide all that's needed to spark convection across central and
southern Texas this evening and into tonight. Models show that the
initially discrete cells form and then merge into an MCS in south
central Texas, which then bows out and moves through Deep South
Texas and the RGV late tonight into Tuesday morning. However, the
last couple runs of the HRRR show two separate systems forming this
evening, one near San Antonio near the cold front and the other
across Zapata and Webb Counties. Both of these systems would pass
through late tonight into tomorrow morning. Regardless of if there
is one main system or two, there is a potential for severe
thunderstorm winds, hail, and isolated flash flooding.
The Storm Prediction Center (SPC) has a slight risk for severe
weather across all of Deep South Texas and the Rio Grande Valley for
tonight and most of our area in a marginal risk for Tuesday morning.
The primary threats include damaging wind and hail with these
storms. In addition to the severe weather threat, the Weather
Prediction Center (WPC) has included all of Deep South Texas and the
Rio Grande Valley in a marginal risk for excessive rainfall tonight
through Tuesday. This means that isolated flash flooding will be
possible as these storms move through the area during the short
term. WPC's Day 1-2 QPF shows most of Deep South Texas receiving
1.00" to 3.00" of total rainfall through 7 AM CDT Wednesday, but
locally higher amounts are possible.
Tonight's temperatures will be similar to what we saw last night
with lows generally be in the lower to mid 70s, and Tuesday night
will be slightly cooler behind the front with lows in the upper 60s
and lower 70s. Tomorrow afternoon will be warm, but slightly cooler
than normal with high temperatures in the mid to upper 80s.
LONG TERM (Wednesday through Monday): The global models are in
fairly good agreement with the 500mb low/trough across northeast
and east Texas Wednesday. The northwest flow aloft across the
western half of the state will bring drier air aloft across south
Texas and low to mid level moisture will diminish across the area
as a result. Subsidence will continue across southwest Texas
Thursday with the upper level low/trough across Arkansas into
Louisiana. The rest of the forecast period is dependent on the
development of a 500mb shortwave trough or 500mb low developing
across southwest Texas Thurs night and there are differences
between the GFS and ECMWF with the location of the upper feature
Friday but they both prog relatively high rain chances Friday. Low
to mid level moisture is expected to remain high across northeast
Mexico into the Rio Grande Valley through the weekend into early
next as a shear axis develops along the Texas coast Saturday
between the 500mb ridge across the southwest United States and the
500mb ridge across the eastern Gulf of Mexico. In addition...the
global models prog a 500mb low/inverted trough across northern
Mexico. That upper level feature is expected to move slowly
westward through the rest of the forecast period and rain chances
should gradually diminish through Sunday into Monday as the upper
level ridge across the southern plains Sunday amplifies across
east Texas.
MARINE (Now through Tuesday Night): Buoy 42020 is reporting seas
near 3 feet and southeast winds around 10 knots. Showers and
thunderstorms will be possible tonight through mid-day Tuesday as a
weak cold front approaches the area. These storms could bring strong
winds and frequent cloud-to-water lighting. Localized winds and seas
will likely be affected by any outflows produced by any strong
storms that may develop. Winds and seas will gradually subside
Tuesday night.
Wednesday through Saturday...Light north to northeast winds will
prevail across the coastal waters Wednesday with surface high
pressure across the northwest Gulf of Mexico. Winds will veer to
the southeast Wed night and increase as the surface ridge across
the western Gulf of Mexico moves weakens and low pressure across
west Texas allows the pressure gradient to increase across the
lower Texas coast. Light to moderate southeast winds Wed night
will veer to the south to southeast Thursday. A convective frontal
boundary is expected to move through the coastal waters Friday and
winds will shift to the northwest and increase in the wake of the
front. Moderate to strong northwest winds Friday morning will
become light and variable Friday evening with a weak coastal
trough developing across the western Gulf. Weak coastal troughing
is expected to continue across the western Gulf Saturday and winds
will remain light and variable across the coastal waters as a
result.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...High Rip Current Risk until 7 AM CDT this morning for TXZ256-257-
351.
GM...None.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGVHazardous weather outlook, May 25, 6:22 PM CDT, 7 hours 5 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Brownsville TX 622 PM CDT Mon May 25 2020 TXZ248>257-351-353-262330- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- 622 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Scattered strong to severe thunderstorms will be possible across all of Deep South Texas tonight. Large hail, damaging winds and heavy rainfall can be expected with thunderstorms. The main timing across the northern ranchlands will likely be after 8 PM. If storms can hold together into the Rio Grande Valley, it would likely be after 12 AM. Minor coastal flooding will likely continue along the lower Texas coast through 12 AM CDT tonight. Water will run up to near the dunes along thin beaches. There is a high risk of rip currents at the beaches of South Padre Island and at Boca Chica Beach. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible into Tuesday for mainly the Rio Grande Valley and coastal areas of Deep South Texas. Large hail, damaging winds and heavy rainfall may accompany any thunderstorms that develop. An elevated risk of rip currents is possible at the local beaches Tuesday through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight due to severe weather potential. GMZ130-132-135-150-155-170-175-262330- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 622 PM CDT Mon May 25 2020 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Scattered strong to severe thunderstorms will be possible overnight tonight into Tuesday morning. Large hail, dangerous winds and waterspouts may accompany any thunderstorms that develop. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms will be possible into Tuesday. Large hail, dangerous winds and waterspouts may accompany any thunderstorms that develop. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed tonight due to severe weather potential.
In the hours before
Special weather statement, May 25, 7:41 PM CDT, 5 hours 46 minutes before
Special Weather Statement
National Weather Service Brownsville TX
741 PM CDT Mon May 25 2020
TXZ252-260130-
Starr TX-
741 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN STARR AND SOUTHERN
ZAPATA COUNTIES UNTIL 830 PM CDT...
At 740 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles south of Roma, moving northeast at 20 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible
with this storm. A Severe Thunderstorm Warning may be needed soon.
Locations impacted include...
Rio Grande City, Roma, Escobares, Garciasville, La Rosita, Los
Alvarez, Fort Ringgold County Park, Garceno, Falcon Dam and Starr
County Sheriffs Office.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2657 9917 2662 9910 2642 9860 2630 9875
2632 9874 2633 9875 2633 9878 2637 9880
2635 9890 2639 9893 2637 9895 2640 9896
2639 9901 2641 9904 2640 9906 2640 9908
2643 9911 2648 9909 2652 9913 2654 9917
TIME...MOT...LOC 0040Z 203DEG 19KT 2624 9903
CBSpecial weather statement, May 25, 7:59 PM CDT, 5 hours 28 minutes before
Special Weather Statement National Weather Service Brownsville TX 759 PM CDT Mon May 25 2020 TXZ248-249-260145- Jim Hogg TX-Zapata TX- 759 PM CDT Mon May 25 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JIM HOGG AND NORTHEASTERN ZAPATA COUNTIES UNTIL 845 PM CDT... At 759 PM CDT, Doppler radar was tracking a strong thunderstorm near Thompsonville, or 14 miles northeast of Bustamante, moving southeast at 15 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Bustamante, Escobas, Randado and Thompsonville. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. To report severe weather, contact your nearest law enforcement agency. They will relay your report to the National Weather Service office in Brownsville. && A Severe Thunderstorm Watch remains in effect until 400 AM CDT for Deep South Texas. LAT...LON 2727 9883 2703 9873 2694 9912 2727 9914 TIME...MOT...LOC 0059Z 336DEG 11KT 2718 9900 CB
Local storm report, May 25, 8:39 PM CDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
839 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL ROMA 26.41N 99.00W
05/25/2020 E2.00 INCH STARR TX LAW ENFORCEMENT
REPORTED BY ROMA CITY POLICE DEPT.
&&
EVENT NUMBER BRO2000009
TRSLocal storm report, May 25, 8:46 PM CDT, 4 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
846 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL RIO GRANDE CITY 26.38N 98.83W
05/25/2020 E1.50 INCH STARR TX PUBLIC
SOCIAL MEDIA PUBLIC REPORT OF PING PONG BALL SIZE HAIL.
&&
EVENT NUMBER BRO2000010
TRSSpecial weather statement, May 25, 9:03 PM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Brownsville TX
903 PM CDT Mon May 25 2020
TXZ248-260245-
Zapata TX-
903 PM CDT Mon May 25 2020
...SPECIAL WEATHER STATEMENT...
At 903 PM CDT, Doppler radar was tracking a strong thunderstorm over
Zapata, moving northeast at 15 mph.
Pea size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Zapata, Bustamante, Medina, Zapata High School, Zapata County Fire
Department, Zapata Middle School, Siesta Shores, Zapata County Public
Library, Las Palmas and Falcon Mesa.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2714 9936 2703 9895 2696 9895 2673 9921
2675 9924 2679 9924 2682 9926 2685 9927
2686 9929 2687 9932 2688 9933 2690 9932
2692 9933 2693 9937 2694 9939 2696 9939
2698 9938 2700 9941
TIME...MOT...LOC 0203Z 213DEG 15KT 2688 9923
CBSpecial weather statement, May 25, 11:59 PM CDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Brownsville TX
1159 PM CDT Mon May 25 2020
TXZ248-260545-
Zapata TX-
1159 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR ZAPATA COUNTY UNTIL 1245 AM
CDT...
At 1158 PM CDT, Doppler radar was tracking a strong thunderstorm 14
miles northwest of Las Palmas, or 18 miles northwest of Zapata,
moving east at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Zapata, Bustamante, Medina, Zapata High School, Zapata County Fire
Department, Escobas, Zapata Middle School, Siesta Shores, Zapata
County Public Library and Las Palmas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
Deep South Texas.
LAT...LON 2709 9943 2711 9944 2713 9943 2718 9943
2727 9945 2732 9937 2727 9933 2727 9896
2675 9897 2673 9898 2683 9927 2686 9928
2688 9933 2692 9932 2694 9939 2696 9939
2698 9938 2702 9942 2702 9944 2706 9945
TIME...MOT...LOC 0458Z 289DEG 45KT 2711 9944
MejiaThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:15 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Zapata | 45 min |
| May 25, 7:41 PM CDT | Special Weather Statement | BRO | Starr | 49 min |
| May 25, 7:55 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 50 min |
| May 25, 7:59 PM CDT | Special Weather Statement | BRO | Jim Hogg | 46 min |
| May 25, 8:42 PM CDT | Severe Thunderstorm Warning | BRO | Starr | 48 min |
| May 25, 9:03 PM CDT | Special Weather Statement | BRO | Zapata | 42 min |
| May 25, 9:09 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 25 min |
| May 25, 11:59 PM CDT | Special Weather Statement | BRO | Zapata | 46 min |
| May 26, 12:20 AM CDT | Severe Thunderstorm Warning | BRO | Zapata | 40 min |
| May 26, 12:52 AM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 38 min |
| May 26, 1:17 AM CDT | Tornado Warning | BRO | Jim Hogg, Starr, Zapata | 43 min |
| May 26, 1:59 AM CDT | Tornado Warning | BRO | Starr | 31 min |
| May 26, 2:15 AM CDT | Special Weather Statement | BRO | Brooks, Jim Hogg | 60 min |
| May 26, 2:25 AM CDT | Severe Thunderstorm Warning | BRO | Hidalgo, Starr | 65 min |
| May 26, 2:40 AM CDT | Special Weather Statement | BRO | Starr | 50 min |
| May 26, 2:43 AM CDT | Areal Flood Advisory | BRO | Starr | 2 hr |
| May 26, 2:49 AM CDT | Special Weather Statement | BRO | Cameron | 56 min |
| May 26, 2:59 AM CDT | Areal Flood Advisory | BRO | Jim Hogg, Starr, Zapata | 3 hr |
| May 26, 3:02 AM CDT | Flash Flood Warning | BRO | Starr | 5 hr |
| May 26, 3:25 AM CDT | Special Weather Statement | BRO | Starr | 50 min |
| May 26, 3:29 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| May 26, 3:35 AM CDT | Flash Flood Warning | BRO | Hidalgo, Starr | 115 min |
| May 26, 5:03 AM CDT | Special Weather Statement | BRO | Hidalgo | 57 min |
| May 26, 5:27 AM CDT | Special Weather Statement | BRO | Hidalgo | 48 min |
| May 26, 7:49 AM CDT | Special Weather Statement | BRO | Zapata | 41 min |
| May 26, 8:05 AM CDT | Special Weather Statement | BRO | Zapata | 55 min |
| May 26, 8:31 AM CDT | Areal Flood Advisory | BRO | Zapata | 3 hr |
| May 26, 8:45 AM CDT | Coastal Flood Statement | BRO | Kenedy | 7 hr |
| May 26, 8:53 AM CDT | Special Weather Statement | BRO | Jim Hogg | 67 min |
| May 26, 9:27 AM CDT | Special Weather Statement | BRO | Brooks | 63 min |
| May 26, 9:54 AM CDT | Special Weather Statement | BRO | Hidalgo | 66 min |
| May 26, 10:36 AM CDT | Special Weather Statement | BRO | Willacy | 54 min |
| May 26, 11:02 AM CDT | Special Marine Warning | BRO | 88 min | |
| May 26, 11:29 AM CDT | Special Weather Statement | BRO | Hidalgo | 61 min |
| May 26, 11:59 AM CDT | Special Marine Warning | BRO | 72 min | |
| May 26, 12:37 PM CDT | Special Weather Statement | BRO | Willacy | 53 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.